| Model Number |
1804400-38 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a heavily tortuous and calcified lesion in the right coronary artery (rca).The 4.0x38mm rx xience skypoint stent delivery system (sds) was advanced however failed to cross the lesion multiple times and the proximal shaft broke.The device was simply removed from the patient with the guiding catheter.Another xience skypoint was used to complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.